# SDR UIEA2019042543953

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,589 hours, 14,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Horn
- Part number: 01077054400
- Condition: No Test
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EQUIPMENT COOLING TEST, FOUND HORN INOP. ( REMOVED AND REPLACED GROUND CREW CALL HORN IAW AMM 23-43-01. OPS CHECK NORMAL.  )
